MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI512
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection at the magnet site which started after magnet repalcement surgery for mri in (b)(6) 2022.Subsequently, the patient was hospitalized for treatment with iv antibiotics (specific date and duration not reported).

Brand Name
NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25497825
Report Number6000034-2026-02137
Device Sequence Number16077733
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)160517(17)180516
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2026
Report Date (Section F) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/16/2018
Device Model NumberCI512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/21/2026
Event Location Hospital
Date Report to Manufacturer05/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexFemale
Date Report Sent to FDA06/15/2026